Alert archive / Oklahoma / River Flood Advisories in 2021

River Flood Advisory 27, NWS Tulsa, OK

July 2, 2021Muskogee County, Oklahoma

NWS Tulsa, OK issued this river flood advisory at Jul 2, 2021, 2:08 AM CDT for Muskogee County, Oklahoma. It was in force for 4 days.

The area

The outline as issued.

The facts

Issued
Jul 2, 2021, 2:08 AM CDT (07:08 UTC)
Expired
Jul 6, 2021, 9:59 AM CDT
In force
4 days
Issued by
NWS Tulsa, OK
Area
Storm-based polygon

County Muskogee County, OK

The radar

The Tulsa radar (KINX), 63 km from the middle of the area, began a volume at 07:11 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Arkansas River near Muskogee (MKGO2). The gauge peaked at 26.79 ft at Jul 5, 2021, 2:00 PM CDT.

actionminormoderate253007/0207/0307/0407/0507/0607/07
Action stage
27 ft
Minor stage
28 ft
Moderate stage
32 ft
Major stage
34 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 07194500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

938 
WGUS84 KTSA 020708 RRA
FLSTSA

Flood Advisory
National Weather Service Tulsa OK
208 AM CDT Fri Jul 2 2021

...The National Weather Service in Tulsa has issued a Flood Advisory 
for the following rivers in Oklahoma...

  Arkansas River near Muskogee affecting Muskogee County.


OKC101-021915-
/O.NEW.KTSA.FL.Y.0027.210702T0708Z-210704T0000Z/
/MKGO2.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
208 AM CDT Fri Jul 2 2021

The National Weather Service in Tulsa has issued a

* Flood Advisory for
  the Arkansas River near Muskogee.
* From early this morning to tomorrow evening.
* At 1:00 AM CDT Friday the stage was 26.1 feet.
* Action stage is 27.0 feet.
* Flood stage is 28.0 feet.
* Forecast...The river is expected to rise to a crest of 27.1 feet 
  this afternoon, and will then fluctuate around 27 feet through 
  Saturday.
* Impact...At 27.0 feet, no flooding occurs but low lying 
  agricultural areas may be threatened. Continue to monitor later 
  forecasts.


&&

LAT...LON 3583 9520 3552 9507 3547 9515 3559 9532
      3583 9537

$$
14 follow-up statements
754 
WGUS84 KTSA 021442
FLSTSA

Flood Advisory
National Weather Service Tulsa OK
942 AM CDT Fri Jul 2 2021

...The Flood Advisory is extended for the following rivers in 
Oklahoma...

  Arkansas River near Muskogee affecting Muskogee County.


OKC101-030245-
/O.EXT.KTSA.FL.Y.0027.000000T0000Z-210704T1200Z/
/MKGO2.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
942 AM CDT Fri Jul 2 2021

...The Flood Advisory is now in effect until Sunday morning...

The Flood Advisory continues for
  the Arkansas River near Muskogee.
* Until Sunday morning.
* At 9:00 AM CDT Friday the stage was 25.8 feet.
* Action stage is 27.0 feet.
* Flood stage is 28.0 feet.
* Forecast...The river will remain high through the weekend and may 
  occasionally rise to near 27 feet.
* Impact...At 27.0 feet, no flooding occurs but low lying 
  agricultural areas may be threatened. Continue to monitor later 
  forecasts.


&&

LAT...LON 3583 9520 3552 9507 3547 9515 3559 9532
      3583 9537

$$
640 
WGUS84 KTSA 021918
FLSTSA

Flood Advisory
National Weather Service Tulsa OK
218 PM CDT Fri Jul 2 2021

...The Flood Advisory continues for the following rivers in 
Oklahoma...

  Arkansas River near Muskogee affecting Muskogee County.


OKC101-030730-
/O.CON.KTSA.FL.Y.0027.000000T0000Z-210704T1200Z/
/MKGO2.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
218 PM CDT Fri Jul 2 2021

...The Flood Advisory remains in effect...

The Flood Advisory continues for
  the Arkansas River near Muskogee.
* Until Sunday morning.
* At 2:00 PM CDT Friday the stage was 25.8 feet.
* Action stage is 27.0 feet.
* Flood stage is 28.0 feet.
* Forecast...The river will remain high through the weekend and may 
  occasionally rise to near 27 feet.
* Impact...At 27.0 feet, no flooding occurs but low lying 
  agricultural areas may be threatened. Continue to monitor later 
  forecasts.


&&

LAT...LON 3583 9520 3552 9507 3547 9515 3559 9532
      3583 9537

$$
124 
WGUS84 KTSA 030143
FLSTSA

Flood Advisory
National Weather Service Tulsa OK
843 PM CDT Fri Jul 2 2021

...The Flood Advisory is extended for the following rivers in 
Oklahoma...

  Arkansas River near Muskogee affecting Muskogee County.


OKC101-031345-
/O.EXT.KTSA.FL.Y.0027.000000T0000Z-210704T1800Z/
/MKGO2.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
843 PM CDT Fri Jul 2 2021

...The Flood Advisory is now in effect until early Sunday 
afternoon...

The Flood Advisory continues for
  the Arkansas River near Muskogee.
* Until early Sunday afternoon.
* At 8:00 PM CDT Friday the stage was 25.9 feet.
* Action stage is 27.0 feet.
* Flood stage is 28.0 feet.
* Forecast...The river will remain high through the weekend and may 
  occasionally rise to near 27.0 feet.
* Impact...At 27.0 feet, no flooding occurs but low lying 
  agricultural areas may be threatened. Continue to monitor later 
  forecasts.


&&

LAT...LON 3583 9520 3552 9507 3547 9515 3559 9532
      3583 9537

$$
391 
WGUS84 KTSA 030647
FLSTSA

Flood Advisory
National Weather Service Tulsa OK
147 AM CDT Sat Jul 3 2021

...The Flood Advisory continues for the following rivers in 
Oklahoma...

  Arkansas River near Muskogee affecting Muskogee County.


OKC101-031900-
/O.EXT.KTSA.FL.Y.0027.000000T0000Z-210704T1200Z/
/MKGO2.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
147 AM CDT Sat Jul 3 2021

...The Flood Advisory is now in effect until tomorrow morning...

The Flood Advisory continues for
  the Arkansas River near Muskogee.
* Until tomorrow morning.
* At 1:00 AM CDT Saturday the stage was 25.3 feet.
* Action stage is 27.0 feet.
* Flood stage is 28.0 feet.
* Forecast...The river will remain high through the weekend and may 
  occasionally rise to near 27.0 feet.
* Impact...At 27.0 feet, no flooding occurs but low lying 
  agricultural areas may be threatened. Continue to monitor later 
  forecasts.


&&

LAT...LON 3583 9520 3552 9507 3547 9515 3559 9532
      3583 9537

$$
921 
WGUS84 KTSA 031325
FLSTSA

Flood Advisory
National Weather Service Tulsa OK
825 AM CDT Sat Jul 3 2021

...The Flood Advisory is extended for the following rivers in 
Oklahoma...

  Arkansas River near Muskogee affecting Muskogee County.


OKC101-040130-
/O.EXT.KTSA.FL.Y.0027.000000T0000Z-210706T1200Z/
/MKGO2.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
825 AM CDT Sat Jul 3 2021

...The Flood Advisory is now in effect until Tuesday morning...

The Flood Advisory continues for
  the Arkansas River near Muskogee.
* Until Tuesday morning.
* At 8:00 AM CDT Saturday the stage was 24.2 feet.
* Action stage is 27.0 feet.
* Flood stage is 28.0 feet.
* Forecast...The river will remain high through the weekend and may 
  occasionally rise to near 27 feet.
* Impact...At 27.0 feet, no flooding occurs but low lying 
  agricultural areas may be threatened. Continue to monitor later 
  forecasts.


&&

LAT...LON 3583 9520 3552 9507 3547 9515 3559 9532
      3583 9537

$$
945 
WGUS84 KTSA 031907
FLSTSA

Flood Advisory
National Weather Service Tulsa OK
207 PM CDT Sat Jul 3 2021

...The Flood Advisory continues for the following rivers in 
Oklahoma...

  Arkansas River near Muskogee affecting Muskogee County.


OKC101-040715-
/O.CON.KTSA.FL.Y.0027.000000T0000Z-210706T1200Z/
/MKGO2.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
207 PM CDT Sat Jul 3 2021

...The Flood Advisory remains in effect...

The Flood Advisory continues for
  the Arkansas River near Muskogee.
* Until Tuesday morning.
* At 1:00 PM CDT Saturday the stage was 25.1 feet.
* Action stage is 27.0 feet.
* Flood stage is 28.0 feet.
* Forecast...The river will remain high into next week and may 
  occasionally rise to near 27 feet.
* Impact...At 27.0 feet, no flooding occurs but low lying 
  agricultural areas may be threatened. Continue to monitor later 
  forecasts.


&&

LAT...LON 3583 9520 3552 9507 3547 9515 3559 9532
      3583 9537

$$
004 
WGUS84 KTSA 040052
FLSTSA

Flood Advisory
National Weather Service Tulsa OK
752 PM CDT Sat Jul 3 2021

...The Flood Advisory continues for the following rivers in 
Oklahoma...

  Arkansas River near Muskogee affecting Muskogee County.


OKC101-041300-
/O.CON.KTSA.FL.Y.0027.000000T0000Z-210706T1200Z/
/MKGO2.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
752 PM CDT Sat Jul 3 2021

...The Flood Advisory remains in effect...

The Flood Advisory continues for
  the Arkansas River near Muskogee.
* Until Tuesday morning.
* At 1:00 PM CDT Saturday the stage was 25.1 feet.
* Action stage is 27.0 feet.
* Flood stage is 28.0 feet.
* Forecast...The river will remain high into next week and may 
  occasionally rise to near 27 feet.
* Impact...At 27.0 feet, no flooding occurs but low lying 
  agricultural areas may be threatened. Continue to monitor later 
  forecasts.


&&

LAT...LON 3583 9520 3552 9507 3547 9515 3559 9532
      3583 9537

$$

RBD
307 
WGUS84 KTSA 041256
FLSTSA

Flood Advisory
National Weather Service Tulsa OK
756 AM CDT Sun Jul 4 2021

...The Flood Advisory is extended for the following rivers in 
Oklahoma...

  Arkansas River near Muskogee affecting Muskogee County.


OKC101-050100-
/O.EXT.KTSA.FL.Y.0027.000000T0000Z-210707T0000Z/
/MKGO2.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
756 AM CDT Sun Jul 4 2021

...The Flood Advisory is now in effect until Tuesday evening...

The Flood Advisory continues for
  the Arkansas River near Muskogee.
* Until Tuesday evening.
* At 7:00 AM CDT Sunday the stage was 26.4 feet.
* Action stage is 27.0 feet.
* Flood stage is 28.0 feet.
* Forecast...The river will remain high into next week and may 
  occasionally rise to near 27 feet.
* Impact...At 27.0 feet, no flooding occurs but low lying 
  agricultural areas may be threatened. Continue to monitor later 
  forecasts.


&&

LAT...LON 3583 9520 3552 9507 3547 9515 3559 9532
      3583 9537

$$
209 
WGUS84 KTSA 041843
FLSTSA

Flood Advisory
National Weather Service Tulsa OK
143 PM CDT Sun Jul 4 2021

...The Flood Advisory continues for the following rivers in 
Oklahoma...

  Arkansas River near Muskogee affecting Muskogee County.


OKC101-050645-
/O.CON.KTSA.FL.Y.0027.000000T0000Z-210707T0000Z/
/MKGO2.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
143 PM CDT Sun Jul 4 2021

...The Flood Advisory remains in effect...

The Flood Advisory continues for
  the Arkansas River near Muskogee.
* Until Tuesday evening.
* At 1:00 PM CDT Sunday the stage was 26.4 feet.
* Action stage is 27.0 feet.
* Flood stage is 28.0 feet.
* Forecast...The river will remain high this week and may 
  occasionally rise to near 27 feet.
* Impact...At 27.0 feet, no flooding occurs but low lying 
  agricultural areas may be threatened. Continue to monitor later 
  forecasts.


&&

LAT...LON 3583 9520 3552 9507 3547 9515 3559 9532
      3583 9537

$$
453 
WGUS84 KTSA 050048
FLSTSA

Flood Advisory
National Weather Service Tulsa OK
748 PM CDT Sun Jul 4 2021

...The Flood Advisory continues for the following rivers in 
Oklahoma...

  Arkansas River near Muskogee affecting Muskogee County.


OKC101-051300-
/O.CON.KTSA.FL.Y.0027.000000T0000Z-210707T0000Z/
/MKGO2.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
748 PM CDT Sun Jul 4 2021

...The Flood Advisory remains in effect...

The Flood Advisory continues for
  the Arkansas River near Muskogee.
* Until Tuesday evening.
* At 7:00 PM CDT Sunday the stage was 26.2 feet.
* Action stage is 27.0 feet.
* Flood stage is 28.0 feet.
* Forecast...The river will remain high this week and may 
  occasionally rise to near 27 feet.
* Impact...At 27.0 feet, no flooding occurs but low lying 
  agricultural areas may be threatened. Continue to monitor later 
  forecasts.


&&

LAT...LON 3583 9520 3552 9507 3547 9515 3559 9532
      3583 9537

$$

RBD
545 
WGUS84 KTSA 051309
FLSTSA

Flood Advisory
National Weather Service Tulsa OK
809 AM CDT Mon Jul 5 2021

...The Flood Advisory continues for the following rivers in 
Oklahoma...

  Arkansas River near Muskogee affecting Muskogee County.


OKC101-060115-
/O.CON.KTSA.FL.Y.0027.000000T0000Z-210707T0000Z/
/MKGO2.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
809 AM CDT Mon Jul 5 2021

...The Flood Advisory remains in effect...

The Flood Advisory continues for
  the Arkansas River near Muskogee.
* Until tomorrow evening.
* At 7:00 AM CDT Monday the stage was 26.7 feet.
* Action stage is 27.0 feet.
* Flood stage is 28.0 feet.
* Forecast...The river will fluctuate near action stage at 27 feet 
  for the next several days.
* Impact...At 27.0 feet, no flooding occurs but low lying 
  agricultural areas may be threatened. Continue to monitor later 
  forecasts.


&&

LAT...LON 3583 9520 3552 9507 3547 9515 3559 9532
      3583 9537

$$

Lacy
723 
WGUS84 KTSA 051855
FLSTSA

Flood Advisory
National Weather Service Tulsa OK
155 PM CDT Mon Jul 5 2021

...The Flood Advisory continues for the following rivers in 
Oklahoma...

  Arkansas River near Muskogee affecting Muskogee County.


OKC101-060700-
/O.EXT.KTSA.FL.Y.0027.000000T0000Z-210706T1800Z/
/MKGO2.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
155 PM CDT Mon Jul 5 2021

...The Flood Advisory is now in effect until early tomorrow 
afternoon...

The Flood Advisory continues for
  the Arkansas River near Muskogee.
* Until early tomorrow afternoon.
* At 1:00 PM CDT Monday the stage was 26.8 feet.
* Action stage is 27.0 feet.
* Flood stage is 28.0 feet.
* Forecast...The river will fluctuate near action stage at 27 feet 
  for the next several days.
* Impact...At 27.0 feet, no flooding occurs but low lying 
  agricultural areas may be threatened. Continue to monitor later 
  forecasts.


&&

LAT...LON 3583 9520 3552 9507 3547 9515 3559 9532
      3583 9537

$$

Snider
202 
WGUS84 KTSA 060109 RRA
FLSTSA

Flood Advisory
National Weather Service Tulsa OK
809 PM CDT Mon Jul 5 2021

...The Flood Advisory is extended for the following rivers in 
Oklahoma...

  Arkansas River near Muskogee affecting Muskogee County.


OKC101-061315-
/O.EXT.KTSA.FL.Y.0027.000000T0000Z-210707T0600Z/
/MKGO2.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
809 PM CDT Mon Jul 5 2021

...The Flood Advisory is now in effect until early Wednesday 
morning...

The Flood Advisory continues for
  the Arkansas River near Muskogee.
* Until early Wednesday morning.
* At 7:00 PM CDT Monday the stage was 26.6 feet.
* Action stage is 27.0 feet.
* Flood stage is 28.0 feet.
* Forecast...The river will fluctuate near 27 feet for the next 
  several days.
* Impact...At 27.0 feet, no flooding occurs but low lying 
  agricultural areas may be threatened. Continue to monitor later 
  forecasts.


&&

LAT...LON 3583 9520 3552 9507 3547 9515 3559 9532
      3583 9537

$$
084 
WGUS84 KTSA 061459
FLSTSA

Flood Advisory
National Weather Service Tulsa OK
959 AM CDT Tue Jul 6 2021

...The Flood Advisory is cancelled for the following rivers in 
Oklahoma...

  Arkansas River near Muskogee affecting Muskogee County.

OKC101-061600-
/O.CAN.KTSA.FL.Y.0027.000000T0000Z-210706T1459Z/
/MKGO2.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
959 AM CDT Tue Jul 6 2021

...The Flood Advisory for the Arkansas River near Muskogee has been 
cancelled...

The Flood Advisory is cancelled for
  the Arkansas River near Muskogee.
* At 9:00 AM CDT Tuesday the stage was 26.6 feet.
* Action stage is 27.0 feet.
* Forecast...The river is expected to remain steady just below 
  action stage for the next several days.


&&

LAT...LON 3583 9520 3552 9507 3547 9515 3559 9532
      3583 9537

$$

What forecasters said that day

The local office's own words before this river flood advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this river flood advisory went out at Jul 2, 12:38 AM CDT, 1 hour 30 minutes earlier.

Area forecast discussion, Jul 2, 12:38 AM CDT, 1 hour 30 minutes before
Area Forecast Discussion
National Weather Service Tulsa OK
1238 AM CDT Fri Jul 2 2021

.AVIATION...
CONCERNING TAF SITES KTUL/KRVS/KBVO/KMLC/KXNA/KFYV/KFSM/KROG.
Flight conditions will be highly variable overnight, with varying
amounts of cloudiness and fog scattered about the area. The
overall trend will be for worsening conditions towards daybreak,
with conditions improving to at least MVFR at most sites by mid
morning Friday. Conditions will then become VFR during the
afternoon Friday and remain that way for the rest of the forecast
period. Scattered showers and storms Friday afternoon may affect
KMLC.

&&

.PREV DISCUSSION... /Issued 925 PM CDT Thu Jul 1 2021/

DISCUSSION...
Convection late this afternoon through mid evening has finally pushed
south/dissipated. Isolated activity has persisted further
north, and latest CAM solutions suggest some additional development
is possible overnight. That said, will leave slight chance PoPs in
areawide for the remainder of the first period. Low temperatures
look good, so will leave them as they are. Made a few tweaks to
overnight sky condition, otherwise remaining first period elements
are in line.

Updated ZFP/PFM/AFM out shortly.

PREV DISCUSSION... /Issued 623 PM CDT Thu Jul 1 2021/

AVIATION...
CONCERNING TAF SITES KTUL/KRVS/KBVO/KMLC/KXNA/KFYV/KFSM/KROG.
Ongoing showers and storms are expected to diminish in coverage
through mid evening with a mix of VFR / MVFR conditions. Much of
the overnight hours will remain dry, however good agreement on low
clouds developing with low MVFR to periodic IFR conditions likely
through early morning. Ceilings should rise into low VFR levels by
afternoon with scattered showers and storms with higher chances
across SE OK / west central AR terminals.

PREV DISCUSSION... /Issued 245 PM CDT Thu Jul 1 2021/

DISCUSSION...

The Flash Flood Watch was adjusted this afternoon to remove the
northern and eastern portions with the heavy rain and flood threat
shifting toward the south and west. The Watch will not be expanded
south since the heavy rains are expected to be more progressive
and move over areas that have not picked up much rain over the
last week.

Our area is sandwiched between a retreating mid level ridge over
TX and a fairly substantial shortwave trough digging south over
the Great Lakes. High PW values (in excess of 2 inches) combined
with warm/moist advection produced big rains (3 to 7 inches in
spots) over portions of northeast Oklahoma thru midday. As the
850mb flow gradually shifts to more of a northerly direction, the
threat has shifted south and west as we head into the afternoon.
CAM guidance suggests this trend should continue into the evening.
Any heavy rain or flood threat across southeast Oklahoma would be
isolated at best.

The developing upper trough over the eastern CONUS will eventually
force drier air into the area from the north, but it will likely
be Friday night into Saturday before this drier air really works
into the area. Thus, chances for showers and storms will continue
on Friday, especially across the south.

Several days of dry weather are expected for the holiday weekend
into early next week. All good things must come to an end though.
Showers and storms will return to the forecast beginning Tuesday
and continuing thru the next work week as a weakness develops over
the region sandwiched between 2 mid level ridges to our west and
east.

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...None.
AR...None.

&&

AVIATION.....05
Hazardous weather outlook, Jul 1, 4:58 PM CDT, 9 hours 10 minutes before
Hazardous Weather Outlook
National Weather Service Tulsa OK
458 PM CDT Thu Jul 1 2021

ARZ001-002-010-011-019-020-029-OKZ049-053>076-021030-
Adair OK-Benton AR-Carroll AR-Cherokee OK-Choctaw OK-Craig OK-
Crawford AR-Creek OK-Delaware OK-Franklin AR-Haskell OK-Latimer OK-
Le Flore OK-Madison AR-Mayes OK-McIntosh OK-Muskogee OK-Nowata OK-
Okfuskee OK-Okmulgee OK-Osage OK-Ottawa OK-Pawnee OK-Pittsburg OK-
Pushmataha OK-Rogers OK-Sebastian AR-Sequoyah OK-Tulsa OK-Wagoner OK-
Washington OK-Washington AR-
458 PM CDT Thu Jul 1 2021

This Outlook is for Northwest and West Central Arkansas as well as
much of Eastern Oklahoma.

.DAY ONE...Through Tonight.

THUNDERSTORMs WITH DANGEROUS LIGHTNING.
	RISK...Elevated.
	AREA...Southeast Oklahoma and Northwest Arkansas.
	ONSET...Ongoing.

FLASH FLOOD.
	RISK...Limited.
	AREA...Southeast Oklahoma amd Northwest Arkansas
	ONSET...Through Early Evening.

HEAVY RAIN.
	RISK...Limited.
	AREA...Southeast Oklahoma and Northwest Arkansas.
	ONSET...Ongoing.

DISCUSSION...
The heavy rain that occured earlier across northeast Oklahoma
has pushed south into parts of southeast Oklahoma. While rainfall
rates have lessened some this afternoon, isolated stronger storms
will be capable of of producing heavy rainfall which may lead to
localized flash flooding across southeast Oklahoma and northwest
Arkansas into the early evening. The stronger storms will also be
capable of producing a period of gusty winds. Coverage is expected
to diminish later this evening and continue into the overnight hours.

Additionally, some flooded areas may be slow to recede as runoff
continues this evening and overnight.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
Local Spotter Activation May Be Needed.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.
FRIDAY...Thunderstorm Potential.
SATURDAY AND SUNDAY...No Hazards.
MONDAY THROUGH WEDNESDAY...Thunderstorm Potential.

EXTENDED DISCUSSION...
Shower and storm chances will linger into Friday mainly across
southeast Oklahoma and west central Arkansas. After a dry and
pleasant holiday weekend, rain chances return for next week.

weather.gov/tulsa contains additional information.

Nearby

River Flood Advisories in Oklahoma, 2021Every river flood advisory in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.